# SDR DALA2017061004622

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN EXTERNAL LOWER REPAIR DOUBLERS AT FWD CARGO DOOR. EXTERNAL LOWER REPAIR DOUBLERS AT FWD CARGO DOOR WERE REPLACED PER ER/A 486624-14MA REV ORIGINAL.
